Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2019, Volume 31, Number 5, Pages 39–55 (Mi mm4071)  

Numerical schemes and hybrid approach for simulation of unsteady turbulent flows

A. S. Epikhinab

a Ivannikov Institute for System Programming of the RAS
b Bauman Moscow State Technical University

Abstract: The investigations presented a brief review of computational approaches to the modeling of turbulent flows. The paper shows that it is necessary to use eddy-resolving approaches and numerical schemes should be stable and correctly describe the evolution of vortices for the correct calculation of large-scale vortex structures. Analysis of stability and numerical diffusion of differencing schemes implemented in OpenFOAM software package has been carried out. Currently the schemes in the OpenFOAM package are not suitable for the correct calculation of the propagation and dissipation of vortices. Based on the obtained results, numerical schemes are selected and their modification has been done. The algorithm for combining URANS and LES approaches for modelling turbulent flows by means of zonal isolation of the computational domain is carried out. Validation of the implemented approach has been performed by a series of calculations of threedimensional flow around a maneuverable aircraft considering airbrake deflection. The structures of flow field around the aircraft and its aerodynamic characteristics are obtained. A comparison with the experimental data has been done.

Keywords: OpenFOAM software package, unsteady vortex flows, eddy-resolving approaches, differencing schemes, URANS and LES approaches, airbrake, tail fin, buffeting, lateral loads.

DOI: https://doi.org/10.1134/S0234087919050034

Full text: PDF file (766 kB)
References: PDF file   HTML file

Received: 06.03.2017
Revised: 24.04.2018
Accepted:22.10.2018

Citation: A. S. Epikhin, “Numerical schemes and hybrid approach for simulation of unsteady turbulent flows”, Matem. Mod., 31:5 (2019), 39–55

Citation in format AMSBIB
\Bibitem{Epi19}
\by A.~S.~Epikhin
\paper Numerical schemes and hybrid approach for simulation of unsteady turbulent flows
\jour Matem. Mod.
\yr 2019
\vol 31
\issue 5
\pages 39--55
\mathnet{http://mi.mathnet.ru/mm4071}
\crossref{https://doi.org/10.1134/S0234087919050034}
\elib{https://elibrary.ru/item.asp?id=37298172}


Linking options:
  • http://mi.mathnet.ru/eng/mm4071
  • http://mi.mathnet.ru/eng/mm/v31/i5/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:221
    Full text:59
    References:17
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021